Opérateurs d'interpolation dans des espaces abstraits

Interpolation operators in abstract spaces

Authors

  • Mircea Ivan Cluj, Romania
Abstract views: 194

Abstract

Not available.

Downloads

References

Popoviciu, Elena, Teoreme de medie din analiza matematică şi legătura lor cu teoria interpolării. Ed. Dacia, Cluj 1972 (in Romanian).

Downloads

Published

1975-02-01

Issue

Section

Articles

How to Cite

Ivan, M. (1975). Opérateurs d’interpolation dans des espaces abstraits: Interpolation operators in abstract spaces. Anal. Numér. Théor. Approx., 4(1), 19-28. https://ictp.acad.ro/jnaat/journal/article/view/1975-vol4-no1-art3